Combining m-dependence with markovness
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 4, p. 407-423
@article{AIHPB_1998__34_4_407_0,
     author = {Matus, Franti\v sek},
     title = {Combining $m$-dependence with markovness},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {4},
     year = {1998},
     pages = {407-423},
     zbl = {0910.60055},
     mrnumber = {1632845},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_4_407_0}
}
Matus, František. Combining $m$-dependence with markovness. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 4, pp. 407-423. http://www.numdam.org/item/AIHPB_1998__34_4_407_0/

[1] Aaronson J., Gilat D. and Keane M.S., On the structure of 1-dependent Markov shifts, J. Theor. Probab. Vol. 5, 1992, pp. 545-561. | MR 1176437 | Zbl 0754.60070

[2] Burton R.M., Goulet M. and Meester R.W.J., On 1-dependent processes and k-block factors, The Annals of Probability Vol. 21, 1993, pp. 2157-2168. | MR 1245304 | Zbl 0788.60049

[3] Horn R.A. and Johnson C.R., Matrix Analysis, Cambridge University Press, Cambridge. | Zbl 0576.15001

[4] Matúš F., Independence and Radon projections on compact groups, PhD. theses (in Slovak), Institute of Information Theory and Automation, Prague, 1988.

[5] Matúš F., Stochastic independence, algebraic independence and abstract connectedness, Theor. Comp. Science Vol. 134, 1994, pp. 455-471. | MR 1304673 | Zbl 0809.60066

[6] Matúš F., On two-block-factor sequences and one-dependence, Proc. Amer. Math. Soc. Vol. 14, 1996, pp. 1237-1242. | MR 1301518 | Zbl 0843.60036

[7] Matúš F., Conditional independence structures examined via minors, Annals of Mathematics and AI Vol. 21, 1997, pp. 99-128. | MR 1479010 | Zbl 0888.68097

[8] Pearl J., Probabilistic Reasoning in Intelligent Systems, Morgan Kaufman, San Meteo, California, 1988. | MR 965765 | Zbl 0746.68089

[9] Rosenblatt M. and Slepian D., Nth order Markov chains with every N variables independent, J. Soc. Indust. Appl. Math. Vol. 10, 1962, pp. 537-549. | MR 150824 | Zbl 0154.43103

[10] Seneta E., Non-Negative Matrices, G. Allen & Unwin Ltd., London, 1973. | Zbl 0278.15011

[11] Valk V. De, One-dependent processes, PhD. theses, Delft Univ. Technology, Delft Univ. Press, 1988.

[12] Valk V. de, One-dependent processes: two-block-factors and non-two-block-factors, CWI Tract 85, Amsterdam, 1994. | MR 1269540 | Zbl 0834.60036